# SDR ABXA20171205145

- Difficulty date: December 5, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 57,564 hours, 42,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY DESCENT SAFETY HARNESS WAS MISSING FROM ITS STOWAGE POUCH. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), A NEW SAFETY HARNESS WAS INSTALLED INTO THE STOWAGE POUCH. THE CAUSE OF THE MISSING HARNESS IS UNKNOWN.
